# SDR CALA2011062000442

- Difficulty date: June 19, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 58,649 hours, 6,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULT 33-3-0001 CABIN R2 DOOR AFT SIDE EMERGENCY LIGHT BATTERY FOUND LOW VOLTAGE.  CABIN R2 DOOR AFT SIDE EMERGENCY LIGHT BATTERY PACK REPLACED AND TEST NORMAL AS PER AMM 33-51-06.
